Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 141, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Nov 5, 2017, 6:02 PM EST for Portage County, Stark County, Summit County, Ohio. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2017, 6:02 PM EST (23:02 UTC)
- Expired
- Nov 5, 2017, 6:45 PM EST
- In force
- 43 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Portage County, OH, Stark County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 62 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 6:05 PM EST | TSTM WND DMG | Tallmadge, OH | SEVERAL TREES DOWN AND WINDOWS BLOWN OUT IN THE TALLMADGE AREA. |
| Nov 5, 6:15 PM EST | TSTM WND DMG | 1 W Twinsburg, OH | SEVERAL TREES DOWN NEAR I480 AND SR82. |
| Nov 5, 6:15 PM EST | TSTM WND DMG | Aurora, OH | LARGE TREES DOWNED. ONE FELL ON CAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 5:28 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
489
WUUS51 KCLE 052302
SVRCLE
OHC133-151-153-052345-
/O.NEW.KCLE.SV.W.0141.171105T2302Z-171105T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
602 PM EST SUN NOV 5 2017
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Portage County in northeastern Ohio...
Stark County in northeastern Ohio...
Summit County in northeastern Ohio...
* Until 645 PM EST
* At 601 PM EST, severe thunderstorms were located along a line
extending from Cuyahoga Falls to near Mount Eaton, moving northeast
at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Akron, Canton, Ravenna, Cuyahoga Falls, Massillon, Kent, Barberton,
Green, Solon, Alliance, Hudson, Twinsburg, Tallmadge, North Canton,
Streetsboro, Macedonia, Louisville, Mogadore, Minerva and
Hartville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EST for northeastern
Ohio.
LAT...LON 4099 8165 4099 8169 4128 8169 4128 8157
4135 8159 4135 8100 4099 8101 4099 8109
4073 8109 4072 8124 4065 8124 4066 8146
4064 8164
TIME...MOT...LOC 2301Z 245DEG 73KT 4117 8153 4069 8180
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Mottice4 follow-up statements
866
WWUS51 KCLE 052314 RRA
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
614 PM EST SUN NOV 5 2017
OHC133-151-153-052345-
/O.CON.KCLE.SV.W.0141.000000T0000Z-171105T2345Z/
Portage OH-Stark OH-Summit OH-
614 PM EST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EST
FOR PORTAGE...STARK AND SUMMIT COUNTIES...
At 614 PM EST, a severe thunderstorm was located near Twinsburg, or
12 miles northwest of Ravenna, moving east at 85 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Akron, Canton, Ravenna, Cuyahoga Falls, Massillon, Kent, Barberton,
Green, Alliance, Hudson, Twinsburg, Tallmadge, North Canton,
Streetsboro, Macedonia, Louisville, Mogadore, Minerva, Hartville and
Garrettsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EST for northeastern
Ohio.
LAT...LON 4106 8157 4124 8151 4128 8157 4134 8158
4135 8100 4099 8101 4099 8109 4073 8109
4072 8124 4065 8124 4066 8146 4064 8164
TIME...MOT...LOC 2314Z 267DEG 72KT 4129 8140
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...80MPH
$$
LaPlante916
WWUS51 KCLE 052320 CCA
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
620 PM EST SUN NOV 5 2017
OHC133-151-153-052345-
/O.COR.KCLE.SV.W.0141.000000T0000Z-171105T2345Z/
Portage OH-Stark OH-Summit OH-
620 PM EST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EST
FOR PORTAGE...STARK AND SUMMIT COUNTIES...
At 620 PM EST, a severe thunderstorm was located near Mantua, or 10
miles north of Ravenna, moving east at 80 mph.
This is a very dangerous storm.
HAZARD...90 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be heavily damaged or destroyed. Homes and businesses
will have substantial roof and window damage. Expect
extensive tree damage and power outages.
Locations impacted include...
Akron, Canton, Ravenna, Cuyahoga Falls, Massillon, Kent, Barberton,
Green, Alliance, Hudson, Twinsburg, Tallmadge, North Canton,
Streetsboro, Macedonia, Louisville, Mogadore, Minerva, Hartville and
Garrettsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EST for northeastern
Ohio.
LAT...LON 4106 8157 4124 8151 4128 8157 4134 8158
4135 8100 4099 8101 4099 8109 4073 8109
4072 8124 4065 8124 4066 8146 4064 8164
TIME...MOT...LOC 2314Z 264DEG 71KT 4129 8140
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...90MPH
$$
LaPlante707
WWUS51 KCLE 052325
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
625 PM EST SUN NOV 5 2017
OHC153-052335-
/O.CAN.KCLE.SV.W.0141.000000T0000Z-171105T2345Z/
Summit OH-
625 PM EST SUN NOV 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SUMMIT COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EST for
northeastern Ohio.
LAT...LON 4135 8100 4099 8101 4099 8109 4073 8109
4072 8124 4065 8124 4066 8146 4134 8130
TIME...MOT...LOC 2325Z 264DEG 71KT 4131 8110
$$
OHC133-151-052345-
/O.CON.KCLE.SV.W.0141.000000T0000Z-171105T2345Z/
Portage OH-Stark OH-
625 PM EST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EST
FOR PORTAGE AND STARK COUNTIES...
At 625 PM EST, a severe thunderstorm was located over Garrettsville,
or 12 miles northeast of Ravenna, moving east at 80 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Canton, Ravenna, Kent, Alliance, North Canton, Streetsboro,
Louisville, Minerva, Hartville, Garrettsville, Mantua, Waynesburg,
East Sparta, Aurora, Brimfield, Randolph, Atwater, Edinburg, Windham
and East Canton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4135 8100 4099 8101 4099 8109 4073 8109
4072 8124 4065 8124 4066 8146 4134 8130
TIME...MOT...LOC 2325Z 264DEG 71KT 4131 8110
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...80MPH
$$
King745
WWUS51 KCLE 052342
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
642 PM EST SUN NOV 5 2017
OHC133-151-052352-
/O.EXP.KCLE.SV.W.0141.000000T0000Z-171105T2345Z/
Portage OH-Stark OH-
642 PM EST SUN NOV 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR PORTAGE AND STARK COUNTIES
WILL EXPIRE AT 645 PM EST...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 1000 PM EST for
northeastern Ohio.
LAT...LON 4135 8100 4099 8101 4099 8109 4073 8109
4072 8124 4065 8124 4066 8146 4134 8130
TIME...MOT...LOC 2342Z 264DEG 71KT 4134 8071
$$
KingWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 3:29 PM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Nov 5, 3:29 PM EST, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
329 PM EST Sun Nov 5 2017
.SYNOPSIS...
Strong cold front will move across northern Ohio and
northwestern Pennsylvania tonight. High pressure will build
over the region from the northwest and north most of the
week.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
Cold front located from eastern Michigan to central Indiana
will continue to move eastward through the night. Very high
shear and decent instability will allow for the development of
strong to severe thunderstorms. Tornado's have been reported
across western Ohio and will continue to monitor these storms
as they move into northern Ohio. High precipitable water values
are leading to very heavy efficient rainfall. Already had some
reports of 1+ inches per half hour as thunderstorms moved across
the Toledo area. The main focus of the heavy rainfall continues
to be across the southern half of the County Warning Area near
and south of a line from Upper Sandusky to Canton. Rainfall
amounts in this area may exceed 3 inches. So at this point we
will keep the Flash Flood Watch in effect.
Lows tonight will dip into the 40s. The showers will end from
west to east early Monday as high pressure builds into the area
from the northern plains. It will be cooler on Monday with highs
within a couple degrees of 50. Lows by Monday night will be in
the 30s areawide.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
On Tuesday large area of high pressure plunges into the Central
Plains, with a ridge across the Great Lakes. The high pressure
will usher in dry, but cooler conditions across the forecast
area. The 850 temps dip to around zero with surface temps
peaking out in the mid to upper 40s, roughly 5 to 10 degrees
below normal.
The dry and unseasonably cool conditions will continue through
Thursday. Models continue in good agreement with the high pressure
nearly stationary across the forecast area through Thursday.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
An active pattern looks to be evolving for the long term
period. An upper trough over the Great Lake region will support
a cold front at the surface that will cross the area on Friday.
High pressure will then build behind the front bringing in some
of the coldest air of the fall season thus far. Ahead of the
front, precipitation type may be an issue with below freezing
temperatures on Thursday night and then temperatures struggling
to hit the 40 degree mark for Friday. Behind the front,
northwest flow off the lakes presents a potential lake-effect
scenario, although too early to tell as to what extent at this
time. Saturday appears to be quiet for the most part as the back
side of the high sits overhead. However, the pattern looks to
change again on Sunday with a new low pressure system
approaching from the west.
&&
.AVIATION /18Z Sunday THROUGH Friday/...
MVFR and IFR ceilings will continue across the area through the
overnight. A line of strong to severe thunderstorms will move
across the area this afternoon into the early evening. Expect
IFR conditions with the thunderstorms. Showers will end from
west to east overnight. Ceilings begin to improve after 12z
Monday.
Gusty southwest winds will shift tot he northwest in the wake
of the front. Winds will generally be in the 10 to 20 knot
range. OUTLOOK...Non-VFR improving on Monday. Non-VFR possible
again Tuesday night into Wednesday.
&&
.MARINE...
Strong cold front just NW of the lake will push south across the
lake tonight. As it does the South winds of 10 to 20 knots will
turn to the Northwest. Expect a marginal small craft advisory
as waves build to 3 to 5 feet overnight. Choppy conditions
elsewhere with waves of 2 to 4 feet. Another small craft will
likely be needed Tuesday as winds turn to the NE and increases
to 10 to 20 knots as much colder air moves over the lake. By
daybreak Tuesday the 850 mb temps dip to around zero. Winds
gradually diminish Tuesday night as high pressure begins to
build over the Lakes.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Monday morning for OHZ010>014-
019>023-027>033-036>038-047-089.
Flash Flood Watch through late tonight for OHZ003-006>009-017-
018.
PA...Flash Flood Watch through Monday morning for PAZ001>003.
MARINE...Small Craft Advisory until 3 PM EST Monday for LEZ147>149.
&&
SYNOPSIS...Mullen
NEAR TERM...Mullen
SHORT TERM...DJB
LONG TERM...Sefcovic
AVIATION...Mullen
MARINE...DJBHazardous weather outlook, Nov 5, 5:36 PM EST, 26 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 536 PM EST Sun Nov 5 2017 OHZ009-062245- Erie- 536 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY... ...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>008-017-018-062245- Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca- 536 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010-011-019-020-027>031-036>038-047-062245- Lorain-Cuyahoga-Huron-Medina-Wyandot-Crawford-Richland-Ashland-Wayne- Marion-Morrow-Holmes-Knox- 536 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-021>023-032-033-089-PAZ001>003-062245- Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 536 PM EST Sun Nov 5 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...SEVERE THUNDERSTORM WATCH 514 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142-143-162>164-062245- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 536 PM EST Sun Nov 5 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ144>146-165-166-062245- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- 536 PM EST Sun Nov 5 2017 ...TORNADO WATCH 511 IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ147>149-167>169-062245- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 536 PM EST Sun Nov 5 2017 ...SEVERE THUNDERSTORM WATCH 514 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 5, 3:50 PM EST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
350 PM EST SUN NOV 5 2017
OHZ008-009-019-052145-
Huron-Erie-Sandusky-
350 PM EST SUN NOV 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HURON...ERIE AND
EASTERN SANDUSKY COUNTIES...
At 350 PM EST, a strong thunderstorm was located over Fremont, moving
east at 35 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Sandusky, Fremont, Bellevue, Clyde, Green Springs, Castalia,
Ballville, Monroeville, Marblehead, Bay View, Bloomingville, Sandusky
South, Whites Landing and Vickery.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4145 8312 4146 8307 4145 8304 4146 8304
4146 8299 4148 8294 4152 8268 4125 8268
4126 8311
TIME...MOT...LOC 2050Z 267DEG 30KT 4136 8314
MotticeLocal storm report, Nov 5, 4:48 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
448 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 4 E GIBSONBURG 41.38N 83.24W
11/05/2017 SANDUSKY OH TRAINED SPOTTER
SKYWARN SPOTTERS REPORTED A SHED DESTROYED AND LARGE PINE
TREE SNAPPED AT THE BASE EAST OF GIBSONBURG OFF COUNTY
ROAD 90.
0405 PM TSTM WND DMG 2 NW FINDLAY 41.06N 83.67W
11/05/2017 HANCOCK OH 911 CALL CENTER
HANCOCK COUNTY SHERIFF REPORTED DAMAGE IN THE VICINITY OF
EXIT 159 OF INTERSTATE 75. A ROOF WAS TORN OFF A BUSINESS
AND A MOBILE HOME WAS DAMAGED. MULTIPLE TREES ARE DOWN.
0410 PM TSTM WND DMG 8 SSW RAWSON 40.85N 83.82W
11/05/2017 HANCOCK OH 911 CALL CENTER
HANCOCK COUNTY SHERIFF REPORTED A BARN DESTROYED NEAR THE
INTERSECTION OF STATE ROUTE 235 AND COUNTY ROAD 27.
&&
SEFCOVICLocal storm report, Nov 5, 4:56 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
456 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG 4 WSW HURON 41.37N 82.63W
11/05/2017 ERIE OH TRAINED SPOTTER
SPOTTER REPORTED TREES AND POWER LINES DOWNED ON
HURON-AVERY ROAD.
&&
SEFCOVICLocal storm report, Nov 5, 5:25 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
525 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG 2 SE NEW RIEGEL 41.03N 83.29W
11/05/2017 SENECA OH DEPT OF HIGHWAYS
ABOUT A DOZEN POWER POLES DOWN ALONG WITH MANY LINES.
0504 PM TSTM WND DMG GALION 40.73N 82.79W
11/05/2017 CRAWFORD OH TRAINED SPOTTER
SEVERAL TREES, LIMBS AND POWER LINES DOWN. SOME POSSIBLE
STRUCTURE DAMAGE.
&&
MITCHELLLocal storm report, Nov 5, 5:32 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
532 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 4 S MONROEVILLE 41.19N 82.71W
11/05/2017 HURON OH EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWNED IN THE VICINITY OF
PONTIAC LINE AND TERRY ROADS.
&&
SEFCOVICLocal storm report, Nov 5, 5:56 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EST SUN NOV 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST KIPTON 41.27N 82.30W
11/05/2017 M59 MPH LORAIN OH MESONET
&&
MITCHELLThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 2:08 AM EST | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 25 hr |
| Nov 5, 12:29 PM EST | Severe Thunderstorm Warning | CLE | Lucas, Wood | 61 min |
| Nov 5, 12:47 PM EST | Special Marine Warning | CLE | 88 min | |
| Nov 5, 1:08 PM EST | Special Weather Statement | CLE | Ottawa, Sandusky | 67 min |
| Nov 5, 2:12 PM EST | Special Marine Warning | CLE | 93 min | |
| Nov 5, 2:23 PM EST | Special Weather Statement | CLE | Erie | 67 min |
| Nov 5, 2:28 PM EST | Tornado Warning | CLE | Erie | 32 min |
| Nov 5, 2:42 PM EST | Tornado Warning | CLE | Erie, Lorain | 20 min |
| Nov 5, 2:52 PM EST | Special Marine Warning | CLE | 113 min | |
| Nov 5, 2:53 PM EST | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 67 min |
| Nov 5, 3:11 PM EST | Areal Flood Warning | CLE | Sandusky, Wood | 6 hr |
| Nov 5, 3:13 PM EST | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 47 min |
| Nov 5, 3:22 PM EST | Small Craft Advisory | CLE | 24 hr | |
| Nov 5, 3:44 PM EST | Special Marine Warning | CLE | 91 min | |
| Nov 5, 3:45 PM EST | Special Marine Warning | CLE | 2 hr | |
| Nov 5, 3:50 PM EST | Special Weather Statement | CLE | Ottawa | 55 min |
| Nov 5, 4:01 PM EST | Severe Thunderstorm Warning | CLE | Hancock, Wood, Wyandot | 30 min |
| Nov 5, 4:18 PM EST | Severe Thunderstorm Warning | CLE | Crawford, Marion, Seneca, Wyandot | 57 min |
| Nov 5, 4:43 PM EST | Special Marine Warning | CLE | 92 min | |
| Nov 5, 4:43 PM EST | Severe Thunderstorm Warning | CLE | Sandusky | 22 min |
| Nov 5, 4:51 PM EST | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Morrow, Richland | 54 min |
| Nov 5, 4:51 PM EST | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Sandusky, Seneca | 54 min |
| Nov 5, 4:52 PM EST | Areal Flood Warning | CLE | Erie | 3 hr |
| Nov 5, 4:58 PM EST | Tornado Warning | CLE | Huron, Seneca | 32 min |
| Nov 5, 5:29 PM EST | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 46 min |
| Nov 5, 5:31 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 43 min |
| Nov 5, 5:34 PM EST | Tornado Warning | CLE | Ashland, Wayne | 26 min |
| Nov 5, 5:45 PM EST | Special Marine Warning | CLE | 90 min | |
| Nov 5, 5:48 PM EST | Areal Flood Warning | CLE | Cuyahoga, Lorain | 3 hr |
| Nov 5, 5:51 PM EST | Tornado Warning | CLE | Cuyahoga | 14 min |
| Nov 5, 6:03 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga | 18 min |
| Nov 5, 6:18 PM EST | Severe Thunderstorm Warning | CLE | Geauga | 23 min |
| Nov 5, 6:28 PM EST | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 39 min |
| Nov 5, 6:42 PM EST | Severe Thunderstorm Warning | CLE | Mahoning | 28 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.